# SDR AALA200800109

- Difficulty date: January 19, 2008
- Submitted: February 5, 2008
- Operation: Air carrier
- Aircraft: N335AA
- Make and model: Boeing 767223
- Aircraft serial: 22333
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JFK - EMERGENCY LIGHT AT MID GALLEY BROKEN.  REPLACED LIGHT ASSEMBLY FOR EMERGENCY LIGHT AT MID GALLEY.  SYSTEM GROUND CHECKED NORMAL OPERATION.
